Hair loss following prostap: Hi all, I had... - Endometriosis UK

Endometriosis UK
44,836 members37,775 posts

Hair loss following prostap

Mali23
Mali23
24 Replies

Hi all, I had two months of prostap injections and have since been stopped for two months... I'm having a serious amount of hair loss! I was wondering if anyone else has experienced this? And If so any solutions please?

24 Replies
oldestnewest
penny24

Hiya

I had 3 months of prostap and yes my hair fell out by the buckets

No one else noticed but I did

All I can say is it grows back so try not to worry x

Reply
Mali23
Mali23
in reply to penny24

Thank you so much for your reply. I haven't had prostap for two months now but the hair is still falling thick and fast. I can I ask how long it took for your hair to stop shedding? X

Reply
penny24
penny24
in reply to Mali23

I had a 3 month injection but the effects of the injection lasted 7

I think my hair fell out for the 7 /8 months

I'm 12months post injection now and it's not falling out now

Sorry to be abit vague x

Reply
Mali23
Mali23
in reply to penny24

Wow that's a long time!! 😕 Thank you for your reply x

Reply
Janine33

I definitely have this side effect from Prostap, it does grown back after the end of the course. Xxx

Reply
Mali23
Mali23
in reply to Janine33

Thank you for your reply. I finished the course two months ago and still losing a silly amount of hair xx

Reply
Emmsyjayne

I noticed mine coming out too. I likened it to after giving birth when you lose your hair because of hormone changes. I had the exact same thing then too.

Reply
Mali23
Mali23
in reply to Emmsyjayne

Thank you for your reply. Is yours still shedding?

Reply
Emmsyjayne
Emmsyjayne
in reply to Mali23

Yes it is. It's not like clumps. But when I run my fingers through my hair I will pull strands out. I'm having a hysterectomy on Tuesday so I don't know whether that will change anything x

Reply
Starry

I don't know if it's of use, but hair loss can be a symptom of zinc deficiency so eating foods rich in it or taking a supplement might be worth considering in consultation with a Dr.

wellnessmama.com/62354/zinc...

Reply
Mali23

Thank you. I have consulted the GP and they think it is due to the injections. I'm just wondering when the hair fall will stop x

Reply
Ugne

Hi Mali23,

Sorry to hear you're having serious amount of hair loss. When i was on injections, what helped me personally was taking good quality multivitamins and fish- derived, good quality collagen.

I hope this helps.

Ugne

Reply
Suffolkgirl40
Suffolkgirl40
in reply to Ugne

Did anyone on injections find their joints ached

Reply
Sootycs

Hi my joints really ache from hips to ankles, wrists and shoulders I'm taking pain killers x

Reply
Suffolkgirl40

I've just been diagnosed with fibromyalgia & dr said the prostap might be making joint pain worse. But before I had prostap I was in awful pain low down in tummy & nightmare periods blood clots flooding etc it's took away all my pain since had injection had to start taking hrt cos of bones due to have 3 injection Friday my periods been lot better too hardly anything last month x

Reply
Mali23
Mali23
in reply to Ugne

Thank you so much for taking the time to reply, I'm taking vitamins and have been for several weeks but unfortunately no improvement for now

Reply
Leese16

Hi mali23 im having the same problem now after zoladex. I would never have taken it if id known! Ive got severe depression too which is really bad at the mo. Its all lunked with body image so this hair thing is driving me mad. Hope things improve soon. We just go to hang in there. Let us all know how things are going x

Reply
Mali23
Mali23
in reply to Leese16

Hi leese16 sorry to hear you are In a similar position. Can I ask if you are still on the mediation. I'm post two months after mine and The hair shed is worse !!

Reply
Leese16
Leese16
in reply to Mali23

Hi mali23

Ive stopped the medication now had my last injection the end of august xx

Reply
Leese16
Leese16
in reply to Leese16

Hi again Mali23

It sounds so vain of me but it is awful this hair thing. My depression is linked fo how i look and this is just freaking me out. I had bloods done at docs but im not sure what was tested. I saw my hairdresser and she said my scalp is really really hot. I said that to the doc but they just ignore you because you still have hair. My hairdresser said mine was prob a combination of imbalance but also stress and weightloss etc etc. Im scared because this has all happened over 2 months and if it keeps going i dont like to think!!

Keep me updated on how you are getting on x

Reply
Mali23
Mali23
in reply to Leese16

Hi leese16, hope things are going okay for you. I've decided not to let this beat me, well that's the plan anyway. The more I seem to fixate on my hair loss the more I seem to shed so I now think it's me who's making it worse. The bald patches are greatly visible now so I've purchased some hair fibres which I recommend to you and I'll email to eat healthy and take vitamins and hope it all sorts itself out x

Reply
Leese16
Leese16
in reply to Mali23

Hi. Im trying really hard too. Im still crying though when i dry my hair! Its grim. Im on vitamins and trying the healthy diet too. We are looking into seeing a trichologist to see if theres anything i can do or if im stuck like this then at least i know x

Reply
Mali23
Mali23
in reply to Leese16

Hi leese16 just wondering how you are getting on?x

Reply
Jenaust1985

Ive been on Prostap for almost 3 months, had 2 injections so far and due my 3rd next week and my hair is falling out in clumps! Worse when I was it and now have a large bald patch!!! I have cried bucket loads of tears at each hair wash. I keep telling myself, its only hair and it will grow back!! Just feel I have lost another part of myself.

Reply

You may also like...